MathSciNet Relay Station
MathSciNet bibliographic data
MR2758172 Expansion
Chipman, Hugh A.; George, Edward I.; McCulloch, Robert E. BART: Bayesian additive regression trees. Ann. Appl. Stat. 4 (2010), no. 1, 266–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement